# SDR ASAA2017081421641

- Difficulty date: August 14, 2017
- Submitted: August 17, 2017
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 34,691 hours, 10,461 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100370750
- Part serial: 6026
- Condition: Failed
- Location: Fuel Qty
- Part time: 34,710 hours, 10,465 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GROUND FUELER REPORTED THE NR 2 FUEL PANEL GAUGE INOPERATIVE.  ACFT GROUNDED.  REMOVED THE NR 2 REFUELING INDICATOR IAW AMM 28-41-61-000-801.  INSTALLED THE INDICATOR IAW AMM 28-41-61-400-801. OPS CHECKED GOOD.
